# SDR P5CA9600918

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DELAMINATED PANEL OUTBOARD OF NR 5 SPOILER ON UPPER LEFT WING.  REPAIRED WITH FIBERGLASS OVERLAYS PER BAC SRM 51-40-09 AND REPAINTED PER BAC SRM 51-24-11.
